# SDR FDEA201302120327

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 67,648 hours, 15,327 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

2 HRS INTO FLIGHT AT FL350 GOT LEVEL 2 ALERT "HYD  2 FAIL" WITH LOSS OF ALL HYD 2 PRESSURE AND FLUID QUANTITY.   FOUND HYD LINE IN CENTER GEAR WHEEL WELL LEAKING AT SWAGE FITTING.  LINE GOES TO THE INLET OF  THE 2-3 RMP PN OF LINE IS AYK7550-549.  REMOVED HYD LINE REF AMM 20-10-01-2 LINE IN HGR-10 LEAD OFFICE. INSTALLED TYPE 1 REPAIR ON LINE IAW MM  20-10-01-2 AND REINSTALLED IAW SAME.  SERVICED NR 2 HYDRO SYS IAW MM 12-13-02-3. PERFORMED LEAK CHECK OF ALL REPLACED FILTERS AND REPAIRED LINE, CHECKS GOOD. PERFORMED LEAK AND OPS CHECK OF 2 ENG EPD IAW MM 29-11-20-4, ALL CHECKS GOOD.  BLEED AIR FROM NR 2 SYS, OK FOR SERVICE.
